What did you put on the rashes? I would have only worked on a very small area of the rash and if the substance caused it to spread ---stopped the application right away.
You need to know from the doctor what kind of infection your dealing with/ including some blood work analysis to be done . I would get off all supps and cleansing programs..give your body a break. I would focus on a strict diet that doesnt cause flare ups. Sounds like you might have done too much cleansing too fast. Your body might be having trouble handling much of anything right now.
You might need something to suppress the inflammation. Hard to say if the hydrocortisone will stimulate the infection. Sounds like your skin is very sensitive
A cool baking soda bath(chlorine free water) might help. Dr. Jeff mccombs is always helpful as well. He might have some more experience on peoples reaction with the benedryl and aquaphor app or other suggestions.